Some results on disturbance attenuation for Hamiltonian systems via direct discrete-time design


Yaclin Y. , Goren-Sumer L., Astolfi A.

INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol.25, no.13, pp.1927-1940, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 13
  • Publication Date: 2015
  • Doi Number: 10.1002/rnc.3175
  • Title of Journal : INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
  • Page Numbers: pp.1927-1940
  • Keywords: Hamiltonian systems, nonlinear systems, disturbance attenuation, H-infinity optimal control, robust control, H-INFINITY-CONTROL, PASSIVITY-BASED CONTROL, INPUT-OUTPUT, STABILIZATION, INTERCONNECTION, FEEDBACK

Abstract

The disturbance attenuation and robust disturbance attenuation problems for Hamiltonian systems in the discrete-time setting are considered and some new results are presented. The new results are derived utilizing the recently presented dissipativity equality obtained by adding the dissipation rate function to the classical dissipativity inequality. A selection of the dissipation rate function yields new results. These results include a condition on the dissipation structure of the system to achieve the desired disturbance attenuation level and gives direct construction of optimal control laws for any desired disturbance attenuation level. The results remove the need to solve Hamilton-Jacobi-Isaacs inequalities. Copyright (C) 2014 John Wiley & Sons, Ltd.